# SDR SWAA2023091395307

- Difficulty date: August 30, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD TTG8Q00MWAWZ FOUND CORROSION ON NUTPLATE STRAP P/N 146A8128-18 BS 794-801 RBL 19 W/L 155<[01] UPDATED STEPS 1 AND 2;[02] UPDATED STEPS 1 AND 2;[03] UPDATED STEP 2.;[04] REMOVED DAMAGE NUT PLATE STRIP AND INSTALLED NEW NUT PLATE STRIP IAW SRM 51-40-02-0G-0; DWG 146A8340 ID:0022 REV:A;[05] VERIFIED CORRECTIVE ACTION #4 VERIFIED MEASUREMENTS
